# SDR VNAA2017012300032

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 30,318 hours, 30,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0814
- Condition: Inoperative
- Location: Passenger Door
- Part time: 26,683 hours, 26,185 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR ASSIST MOTOR NOT WORKING. REMOVED AND REPLACED PASSENGER DOOR ASSIST MOTOR.
